# SDR DALA2015011700429

- Difficulty date: January 16, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 76,208 hours, 34,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM CORRODED BETWEEN BS 1020-1040 . REPAIRED IAW ER/A 57-532080.
